MathSciNet Relay Station
MathSciNet bibliographic data
MR1007105 (91b:54036) 54C35 (57N17 57N20)
Baars, Jan; de Groot, Joost; van Mill, Jan; Pelant, Jan On topological and linear homeomorphisms of certain function spaces. Topology Appl. 32 (1989), no. 3, 267–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement